Colleen M Robles, Associate Professor

Colleen M Robles
Office Location:  187 Physics
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~robles/

Teaching (Fall 2017):

Teaching (Spring 2018):

Office Hours:

Office hours.
Education:

Ph.D.University of British Columbia2003
Recent Publications

  1. Robles, C, Characterization of Calabi–Yau variations of Hodge structure over tube domains by characteristic forms, Mathematische Annalen (September, 2017), pp. 1-25 [doi]  [abs]
  2. Kerr, M; Robles, C, Variations of Hodge structure and orbits in flag varieties, Advances in Mathematics, vol. 315 (July, 2017), pp. 27-87 [doi]  [abs]
  3. Kerr, M; Robles, C, Classification of smooth horizontal Schubert varieties, European Journal of Mathematics, vol. 3 no. 2 (June, 2017), pp. 289-310 [doi]
  4. Robles, C, Classification of horizontal s, Compositio Mathematica, vol. 152 no. 05 (May, 2016), pp. 918-954 [doi]
  5. Robles, C, Characteristic cohomology of the infinitesimal period relation, Asian Journal of Mathematics, vol. 20 no. 4 (Accepted, 2016), pp. 725-758 [arXiv:1310.8154], [doi]
Recent Grant Support